# SDR GLBA2001223

- Difficulty date: October 26, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 11,965 hours, 15,450 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1299700321
- Condition: Pin Hole
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL.  REPLACED INSTRUMENT BLEED AIR LINES (P/N 129-970032-1 & 129-550084-1).  REPAIRED EVA TUBING, OPS CHECKED SYSTEM SATISFACTORY.
